Journal article icon

Journal article

Berkovich spaces and tubular descent

Abstract:
We consider an algebraic variety X together with the choice of a subvariety Z. We show that any coherent sheaf on X can be constructed out of a coherent sheaf on the formal neighborhood of Z, a coherent sheaf on the complement of Z, and an isomorphism between certain representative images of these two sheaves in the category of coherent sheaves on a Berkovich analytic space W which we define. © 2012 Elsevier Ltd.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.aim.2012.10.016

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ADVANCES IN MATHEMATICS
Volume:
234
Pages:
217-238
Publication date:
2013-02-15
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
URN:
uuid:8693b6b2-9596-4f41-a7bd-06d53bc935e4
Source identifiers:
367408
Local pid:
pubs:367408
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP